MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number ARISTOTLE COLOSSUS GUIDEWIRE, 200CM, STANDARD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 13 may 2024, scientia vascular employee was notified that a doctor was using an acl-200-002 lot #026031 during an aspiration thrombectomy procedure, and the distal portion of the guidewire broke during the case.The broken portion of the guidewire was captured in the zoom pod already set up for the procedure.
 
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.There is no way to confirm every step taken that could have led the guidewire to break.However, no indication of a manufacturing defect was found on the investigation of the returned guidewire.It appears that the guidewire tip interaction with the microcatheter and the vasculature could have been the cause for the guidewire break.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city, UT 84119
MDR Report Key19512875
Report Number3009546466-2024-00006
Device Sequence Number7489216
Product Code MOF
UDI-Device Identifier00818075010691
UDI-Public00818075010691
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2025
Device Model NumberARISTOTLE COLOSSUS GUIDEWIRE, 200CM, STANDARD
Device Catalogue NumberACL-200-002
Device Lot Number026031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BMX GUIDE SHEATH; ZOOM 71 ASPIRATION CATHETER
Patient SexUnknown